# SDR ABXA20240313155

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 55,988 hours, 22,860 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ,ELEVATOR FEEL / STAB TRIM EICAS APPEARED.  AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC. WHILE PERFORMING T/S WITH MCC FOUND PRESS SWITCH LEFT FAULTING ON SPM UNIT REPLACED SWITCH PER AMM 29-11-18. ALSO FOUND L HYD PUMP WITHOUT PRESSURE + WITHOUT L "SYS PRESS" LIGHT OR LOW "PRESS" LIGHT ILLUMINATES. NO HELP ON ORIGINAL ISSUE. T/S CONTINUES. CHECKED WIRES AT HYD PUMP REF WDM 29-11-12 + NO CONTINUITY FORUND ON PIN 2 OF UPPER HEAR SENSOR. NO POWER FOUND ON A/C CONNECTOR. T/S L HYD PUMP FLCU REF WDM 29-11-12, SSM 29-00-02, FOUND NO OUTPUT HOUR AT ELFU PER AMM 29-11-14. NO HELP, REINSTALLED ORIGINAL ELCU. T/S CONTINUES. SUSPECT PUMP AT FAULT. REPLACED L HYD DEMAND PUMP PER AMM 29-11-01, NO HELP. TRACED WIRE FROM OVERHEAT CANNON PLUG (D916) , FOUND LOOSE CANNON PLUG (D42808) TIGHTENED PLUG AND OPS CHECKED PER AMM 24-41-00 + AMM 27-31-00. STATUS MESSAGES CLEAR, OPS CHECKS NORMAL. NO FURTHER FAULTS AT THIS TIME.AC IS RETURNED TO SERVICE
